Journal article icon

Journal article

Motivic Donaldson–Thomas invariants of some quantized threefolds

Abstract:

This paper is motivated by the question of howmotivic Donaldson–Thomas invariants behave in families. We compute the invariants for some simple families of noncommutative Calabi–Yau threefolds, defined by quivers with homogeneous potentials. These families give deformation quantizations of affine three-space, the resolved conifold, and the resolution of the transversal An-singularity. It turns out that their invariants are generically constant, but jump at special values of the deformation pa...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.4171/JNCG/11-3-10

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
European Mathematical Society Publisher's website
Journal:
Journal of Noncommutative Geometry Journal website
Volume:
11
Issue:
3
Pages:
1115–1139
Publication date:
2017-09-26
Acceptance date:
2016-04-01
DOI:
ISSN:
1661-6960
URN:
uuid:f6fbcff0-47e4-4377-accd-c85a7a4ff67a
Source identifiers:
631084
Local pid:
pubs:631084

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP